MathSciNet Relay Station
MathSciNet bibliographic data
MR1813839 60G57 (11S99 60B15 60G30 60J80)
Albeverio, Sergio; Zhao, Xuelei Measure-valued branching processes associated with random walks on $p$-adics. Ann. Probab. 28 (2000), no. 4, 1680–1710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement